MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002121
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter was used in the kidney during a retrograde pyelogram procedure performed on (b)(6) 2021.During the procedure, the catheter was inserted into the bladder and was under direct visualization.It was noticed that the catheter has a burr on the cone portion of the catheter.The procedure was completed at this time.There were no patient complications reported as a result of this event.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12188047
Report Number3005099803-2021-03611
Device Sequence Number3509761
Product Code GBM
UDI-Device Identifier08714729342175
UDI-Public08714729342175
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K870694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Model NumberM0064002121
Device Catalogue Number400-212
Device Lot Number0026620675
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1